On the speed of a planar random walk avoiding its past convex hull
Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 5, p. 887-900
@article{AIHPB_2005__41_5_887_0,
     author = {Zerner, Martin P. W.},
     title = {On the speed of a planar random walk avoiding its past convex hull},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {41},
     number = {5},
     year = {2005},
     pages = {887-900},
     doi = {10.1016/j.anihpb.2004.08.001},
     zbl = {1073.60100},
     mrnumber = {2165256},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2005__41_5_887_0}
}
Zerner, Martin P. W. On the speed of a planar random walk avoiding its past convex hull. Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 5, pp. 887-900. doi : 10.1016/j.anihpb.2004.08.001. http://www.numdam.org/item/AIHPB_2005__41_5_887_0/

[1] O. Angel, I. Benjamini, B. Virág, Random walks that avoid their past convex hull, Electron Comm. Probab. 8 (2003) 6-16. | MR 1961285 | Zbl 1009.60085

[2] I. Benjamini, D.B. Wilson, Excited random walk, Electron Comm. Probab. 8 (2003) 86-92. | MR 1987097 | Zbl 1060.60043